Omeprazole

Omeprazole is a proton pump inhibitor, which is a group of drugs used to treat conditions that result from too much acid production in the stomach. Omeprazole is used for gastroesophageal reflux disease (GERD), erosive esophagitis, gastric ulcers, Helicobacter pylori infection, and Zollinger-Ellison syndrome.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why does my mom repeatedly have pain under the breastbone?

Query: Hello doctor, My mom is 63 years of age. She is getting pain under her right breastbone followed by acid reflux and burning in her stomach with a sour taste in her mouth. They did an ultrasound, which showed three gallstones. She had her gallbladder removed three months ago. Now, she is getting the ...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The initial presentation of your mom was consistent with dyspepsia and I am not surprised that her symptoms are back. The issue that needs further investigation is the fact that she is not responding to the conventional therapy with Omeprazole. I have a few questions; ...  Read Full »

How to know whether my chest pain and heartburn are due to gastric or cardiac issue?

Query: Hi doctor, I am 31 years old. I am a diabetic and on medication. I have a gastric problem for three years. Now I have left arm and chest pain. I did everything like TMT, echo, ECG, etc., but all reports are negative. No problem in the heart. Last month also I did an ECG and the report was normal. A...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Yes, you can take gastric medicine and see if there is some relief because sometimes heartburn and those things can be caused by acidity or gastric reflux disease. If it is due to that, then you can take tablet Omeprazole 40 mg once daily before a meal for three days, ...  Read Full »

Can I take single dose of Omeprazole whenever I get gastritis?

Query: Hello doctor, I have been suffering from gastritis probably related to a stress condition, compounded by poor diet. This diagnosis has made me feel much better, and there are no symptoms today. Is it normal for me to come off the Omeprazole I took, after one single dose, with the possibility of go...  Read Full »


Dr. Chandra Prakash Tanwar

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. You mentioned you have stress-related gastritis for which you were taking Omeprazole daily, and now you want to stop. So, gastritis is a broad term, which means inflammation of the mucosa of the stomach. It has many causes like H.pylori infection, stress, and many ot...  Read Full »

What causes the feeling of something stuck in the chest?

Query: Hello, I feel like something is always stuck in my chest, I have had EKG, Chest xray, and EGD procedure that showed I had a small Hernia and my LES was somewhat open and they use forceps to close it with good success according to the notes in my medical records. I was prescribed Omeprazol. which n...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi sir Welcome to icliniq Thank you for writing us. I studied your case you have described everything in details. There can be various factors which need to be closed in your case. If you are having it since long then it has became chronic GERD . In chronic GERD mainly the normal tissue or layer i...  Read Full »

Do fruits cause acidity?

Query: Hi doctor, After consultation and analyzing Lactulose and MiraLax, I came to the conclusion that fruits are a very good natural regulator of digestion. It turned out that fruits were really the solution to my problem. I have now almost 100% perfect control over digestion and live very happily. I hav...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Fruits are not going to harm you. Definitely, excess of everything is bad, but we have to compare harmful effects of fruits and laxatives that you were taking previously. If we compare, then definitely fruits are much safer for your problem. The only thing that I would l...  Read Full »

Is small bump on the throat with mild burning and raw feel a concerning issue?

Query: Hello doctor, I am someone who suffers from health anxiety. I notice a lot of changes with my body. However, I had an appointment to get my throat looked at today but was declined due to COVID-19 concerns. I do not feel this is COVID-19 related, however. I have a spot on my bottom right side of my...  Read Full »


Dr. Mohammed Osama Aboborda

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. You should not be so worried like that. It is a minor sickness. You just need a symptomatic treatment as an antihistamine and anti-inflammatory drugs.Your throat is deep dusky red in color (attachment removed to protect patient identity). This is not normal. I think ...  Read Full »

How long should I continue the medications for GERD?

Query: Hello doctor, I have been dealing with a heavy case of GERD due to stress. I tried medications OTC, however, as I tried to ween off the medication, my body created a resistance towards them and started causing me heartburn. I stopped taking them and have not been taking anything for four weeks, how...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. You are right, the GERD with the possibility of some ulcer at the gastroesophageal junction (GEJ) the junction where esophagus combines to stomach. But again, it is not necessary, because the acid itself can bring pain in the lower esophagus or can cause ulcers with th...  Read Full »

Why do I have frequent stomach pain?

Query: Hi doctor, I have been having stomach pains. The pain has been on and off and has been ongoing for the past seven months with each period lasting for two weeks. The pain is on the left side, but does move to the middle. This happens immediately after eating. I have lost weight and appetite. My stool...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Stomach pain and watery stools are indicative for indigestion. Having these concerns for months means that it may be a chronic condition and some specific tests need to be done. Liver and pancreas function disorders may be responsible for that. So, you have to check li...  Read Full »

Why is my mother having stomach cramps?

Query: Hi doctor, My mother has been suffering with motions and vomitings for a week. She also complained of severe stomach cramp every 15 to 20 minutes. Sudden sweating and nausea whenever she eats or drinks anything. She is getting tired even if she sits for an hour. What could be the possible reasons a...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Please give me some more information. Did she have the diarrhea before or after starting Norflox (Norfloxacin) and Zolerab (combination of Rabeprazole and Domperidone)? Does she have fever and chills? Did she observe yellow color of her eyes or change in the color of...  Read Full »

Will switching to Esomeprazole help in symptoms caused due to Omeprazole?

Query: Hello doctor, I have been experiencing acid problems. I keep burping after eating. I started to take 20 mg Omeprazole. I have been taking it for three days, once daily but I experience side effects such as muscle weakness, headache, and shortness of breath. How long should I take the medicine? And ...  Read Full »


Dr. Lalit Bansal

General Surgeon

Answer: Hello, Welcome to icliniq.com. I will definitely help you with your problem. Burping after eating is a very common problem. It is known as gastroesophageal reflux disease. I will suggest you some precautions to prevent it. Eat less quantity of food every time than before. You may eat five to six ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.